English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

On polynomials orthogonal to all powers of a given polynomial on a segment

MPS-Authors
/persons/resource/persons235942

Pakovich,  Fedor B.
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Pakovich, F. B. (2005). On polynomials orthogonal to all powers of a given polynomial on a segment. Bulletin des Sciences Mathématiques, 129(9), 749-774.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2DE8-5
Abstract
There is no abstract available